# SDR MASA200601644

- Difficulty date: June 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 7,481 hours, 5,335 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372436
- Part serial: 3740
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 8,372 hours, 5,844 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6092 PHX - SPOILER STAB FAULT.  MX REPLACED THE ADC.  OP'S CHECK GOOD.
